Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2019

FEKETE-SZEGO PROBLEM FOR SUBCLASSES OF ANALYTIC FUNCTIONS ASSOCIATED WITH QUASI-SUBORDINATION

HAVA ARIKAN, MURAT ÇAĞLAR, Halit Orhan

Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics Cilt 12 · Sayı 2 · ss. 221–232 · 01.12.2019
DOI ile aç

Atıf için künye

ARIKAN, H., ÇAĞLAR, M., & Orhan, H. (2019). FEKETE-SZEGO PROBLEM FOR SUBCLASSES OF ANALYTIC FUNCTIONS ASSOCIATED WITH QUASI-SUBORDINATION. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 12(2), 221–232. https://doi.org/10.31926/but.mif.2019.12.61.2.3

BibTeX
@article{arikan2019-73075,
  author = {ARIKAN, HAVA and ÇAĞLAR, MURAT and Orhan, Halit},
  title = {FEKETE-SZEGO PROBLEM FOR SUBCLASSES OF ANALYTIC FUNCTIONS ASSOCIATED WITH QUASI-SUBORDINATION},
  journal = {Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics},
  year = {2019},
  volume = {12},
  number = {2},
  pages = {221--232},
  issn = {2065-2151},
  doi = {10.31926/but.mif.2019.12.61.2.3},
  url = {https://akademik.atauni.edu.tr/yayinlar/73075-fekete-szego-problem-for-subclasses-of-analytic-functions-associated-with-quasi}
}